MAUDE Adverse Event Report: ABBOTT GMBH ARCHITECT CARBON DIOXIDE; ENZYMATIC, CARBON-DIOXIDE

ABBOTT GMBH ARCHITECT CARBON DIOXIDE; ENZYMATIC, CARBON-DIOXIDE
Catalog Number 03L80-22
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Complete information for section a1 patient identifier is sid (b)(6).
 
Event or Problem Description
The customer observed falsely decreased architect carbon dioxide results for one female patient.The patient¿s samples are higher by the blood gas analyzer (gem).The customer provided the following data: all samples are from the same patient tested on different days: (b)(6) 2025: sid (b)(6) architect result = 15.(b)(6) 2025: sid (b)(6) architect result = 10.Sid (b)(6) gem result = 33.(b)(6) 2025: sid (b)(6) architect result = 7.Sid (b)(6) gem result = 32.(b)(6) 2025: sid (b)(6) architect result = 5.(b)(6) 2025: sid (b)(6) architect result = <5.Sid (b)(6) gem result = 33.(b)(6) 2025: sid (b)(6) no results provided.Sid (b)(6) gem result = 36.Historical data: (b)(6) 2025: sid (b)(6) architect result = 25.(b)(6) 2025: sid (b)(6) architect result = 26.Sid (b)(6) gem result = 32.(b)(6) 2025: sid (b)(6) architect result = 26.Sid (b)(6) gem result = 32.(b)(6) 2025: sid (b)(6) architect result = 24.Normal reference range is 22-32 mmol/l no impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.A ticket search by lot indicates that the reagent lot 66828uq08 performs as expected for the product.The ticket trending review did not identify any increased complaint activity for the product for the complaint issue.A review of the device history record did not identify any non-conformances or deviations associated with the reagent lot and the complaint issue.Labeling was reviewed and adequately addresses the issue under review.Based on the investigation, no systemic issue or product deficiency of the architect carbon dioxide reagent lot 66828uq08 was identified.
 
Event or Problem Description
The customer observed falsely decreased architect carbon dioxide results for one female patient.The patient¿s samples are higher by the blood gas analyzer (gem).The customer provided the following data: all samples are from the same patient tested on different days: (b)(6) 2025: sid (b)(6) architect result = 15.(b)(6) 2025: sid (b)(6) architect result = 10.Sid (b)(6) gem result = 33.(b)(6) 2025: sid (b)(6) architect result = 7.Sid (b)(6) gem result = 32.(b)(6) 2025: sid (b)(6) architect result = 5.(b)(6) 2025: sid (b)(6) architect result = <5.Sid (b)(6) gem result = 33.(b)(6) 2025: sid (b)(6) no results provided.Sid (b)(6) gem result = 36.Historical data: (b)(6) 2025: sid (b)(6) architect result = 25.(b)(6) 2025: sid (b)(6) architect result = 26.Sid (b)(6) gem result = 32.(b)(6) 2025: sid (b)(6) architect result = 26.Sid (b)(6) gem result = 32.(b)(6) 2025: sid (b)(6) architect result = 24.Normal reference range is 22-32 mmol/l.No impact to patient management was reported.

Brand Name
ARCHITECT CARBON DIOXIDE
Common Device Name
ENZYMATIC, CARBON-DIOXIDE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22420267
Report Number3002809144-2025-00221
Device Sequence Number20608138
Product Code KHS
UDI-Device Identifier00380740161521
UDI-Public(01)00380740161521(17)250930(10)66828UQ08
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K060295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Catalogue Number03L80-22
Device Lot Number66828UQ08
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2025
Supplement Date Received by Manufacturer08/14/2025
Initial Report FDA Received Date07/07/2025
Supplement Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C4000 INTGR, 02P24-40, (B)(6) ; ARC C4000 INTGR, 02P24-40, (B)(6)
Patient SexFemale